# SDR IXXA09SMN036S

- Difficulty date: March 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT INBOARD FLAP UPPER SKIN CRACKED AT STATION 104.000 - 122.000.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN.  CLEANED, TREATED, PRIMED AREA AND REPAIR PART.  INSTALLED REPAIR PART IAW SRM 57-7-1 FIGURE 1 ITEM "D", SM 57-1-0 PAGE 1, SRM 51-1-21, SRM 51-1-8B, SRM 51-1-11, SRM 51-3-0, AND SRM 51-3-1.
